MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Model Number 07453701001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that the patient received a blood glucose result of 189 mg/dl on the accu-chek guide blood glucose monitor.This result is considered low for the patient as her normal blood glucose result is around 200 mg/dl.The patient tested on her tandem insulin pump a minute later, and the blood glucose result was 300 mg/dl.The patient experienced symptoms of nausea and weakness, so she had a friend take her to the hospital, which is around 45 minutes away from her house.The patient was treated with an unknown iv at the hospital.The blood glucose results at the hospital were not provided.The patient was admitted into the hospital until (b)(6) 2023.

Brand Name
ACCU-CHEK ® GUIDE TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN 46250 1025
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key17280210
Report Number3011393376-2023-01535
Device Sequence Number3534414
Product Code NBW
UDI-Device Identifier00365702701977
UDI-Public00365702701977
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K160944
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/18/2024
Device Model Number07453701001
Device Catalogue Number07453701001
Device Lot Number103681
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer08/03/2023
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOVOLOG INSULIN; TANDEM INSULIN PUMP
Patient Age47 YR
Patient SexFemale
Patient Weight73 KG